# SDR IPXA2673130

- Difficulty date: April 12, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 40,952 hours, 12,669 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 145T332116
- Condition: Corroded
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, FUSELAGE LT BS 955 BULKHEAD SIDE FITTING - A SLIGHTLY CORROSION IS FOUND AFTER FAIL SAFE - STRAP TRIMMED OFF AT THE INTERNAL SURFACE OF THE SKIN IN THE AREA WHERE THE T-FITTING TO THE FAIL SAFE STRAP AREA.  CORROSION REMOVED IAW SRM 51-10-02 & PROTECTED IAW SRM 51-20-01 REV 52 JUST AT THE INTERNAL SURFACE OF THE SKIN IN THE AREA WHERE THE T-FTG TO THE FAIL-SAFE STRAP AREA, ORIG MATL IS CLAD PLATE 2024T351-0.400" SKIN PANEL-MACHINED, MATERIAL REMOVED IS DEPTH 0.022" X WIDTH 2" X LENGTH 2" WITHIN LIMIT IAW EO B767-5350-17922-J APPX 'C'.
